# SDR HNAA0600031

- Difficulty date: April 22, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 43,845 hours, 48,906 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT PAINT.  REPLACED WEATHER RADAR INDICATOR.  PART INFORMATION TO FOLLOW.
